Pins and needles and chronic numbness

Hi all, hope you are all OK! Really cold in London. Just want to ask for any advice, I'm suffering from really bad pins and needles and numbness in my arms,hands,legs,feet and toes. I suffer all day, however the pain is more intense when I sleep, I wake up so many times in the night. I am b12 deficiency, my gp stopped my iron tablets. I have diverticular disease and I am under rheumatology, however not going back to see him until February.... Any advice?

Tea123 😊

8 Replies

  • Hi tea1234, I would go back to your gp, I am similar to you I have pernicious anemia which is a lack of b12 so I have injections every 12 weeks, but I have so many other ailments none of which cause the discomfort you are having. Please go back and tell your gp the symptoms as it is important you get the right advice. Let me know how you get on, ( Izzy )

  • Hi thank you so much for your kind words. Will do.

    Tea123 😀

  • You are so welcome, wish I could have been more help. I hope you do not have to wait long for an appointment, we can wait up to a month. I hope you are able to get a decent nights rest tonight. Izzy

  • Hi sorry, hope you had a lovely Christmas 🎄? Wishing you all the best for 2016. Just wanted to let you know I have to go for a nerve damage test in new year, have not got the letter yet. All the best!

    Tea123 😘

  • Hi

    As Izzy says if you know you are B12 deficient then you need to go back to your GP and ask for injections. I'm surprised your GP hasn't already got you on them if they know you are deficient. I've had this twice and yes it does cause terrible pins and needles, numbness and lightheadedness. The only fix for it is injections.

    I've also had iron deficiency anaemia twice as well. And with both of them I used to get short of breath too, especially at night. I was often convinced I was suffocating when I lay down.

    GP visit is a must.

    Good luck

    Margaret :)

  • Hi Margaret, I used to have the injection every three months, however my body started to reject them, large hives, swelling of lips. That's why I have to take the tablets 3 times a day. Thank you for your kind words, however will make an appointment at gp as the pain is unbearable.

    Tea123 😀

  • Oh I'm sorry Tea123, I didn't realise our bodies would reject B12. That must be really frustrating. I hope you get it sorted and find some sort of relief asap.

    Take care

    Margaret :)

  • I am so genuinely sorry to read this, and I sincerely hope that you can find some resolution to this issue. I also think it would be beneficial to go back to see your GP and ascertain the cause of this. I want to sincerely wish you all the best of luck.

    All my hopes and dreams for you


You may also like...